# SDR AUS20010904

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: L1959448
- Condition: Sheared
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO540E1B5
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO4 CYLINDER HOLDDOWN STUDS (3OFF) SHEARED. FOLLOWING REMOVAL OF THE CYLINDER THE CRANKCASE WAS FOUND TO BE CRACKED THROUGH THE AREA OF THE HOLDDOWN STUDS.
